# SDR CALA0700533

- Difficulty date: September 23, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 62,277 hours, 32,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520723U66
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT LOWER STOP PAD HOLES OF FORWARD BAG BIN DOOR CUTOUT AFT FRAME.  THE FRAME WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND BOEING DRAWING 65-20723.
